MAUDE Adverse Event Report: SALTER LABS N/A; ADULT. O2/ETCO2 FILTERED ORAL/NASAL DIVIDED CANNULA

SALTER LABS N/A; ADULT. O2/ETCO2 FILTERED ORAL/NASAL DIVIDED CANNULA
Model Number 4MSF1-7-6-25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 25 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
It was reported that there were issues with two of the orange tipped etco2 nasal cannulas.The initial cannula placed on the patient was not functioning.The exact time of placement is unknown, and the lot number and manufacture date for that unit were not available.The primary nurse noted that it had not been working throughout the day.The nurse then replaced it with a new cannula, which stopped functioning after approximately 40 minutes of use.The product was being used at 2 l/min o2 on an afebrile patient.All connections were confirmed to be secure and properly assembled.Airlife received a single report that referenced two different incidents, which were associated with separate units.This is the first of two reports.Refer to 3004748541-2026-00060 for second report.

Brand Name
N/A
Common Device Name
ADULT. O2/ETCO2 FILTERED ORAL/NASAL DIVIDED CANNULA
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las americas; horizonte s
juarez, 32596
MX   32596
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24695158
Report Number3004748541-2026-00059
Device Sequence Number10151740
Product Code CCK
UDI-Device Identifier00607411946363
UDI-Public(01)00607411946363(10)579373(11)251110(17)301110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4MSF1-7-6-25
Device Catalogue Number4MSF1-7-6-25
Device Lot Number579373
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown